# SDR IPXA2022042981556

- Difficulty date: April 19, 2022
- Submitted: April 29, 2022
- Operation: Air carrier
- Aircraft: N154UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0840
- Aircraft time: 22,538 hours, 13,551 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Roller Tray
- Part number: A5796031120200
- Condition: Cracked
- Location: 2 Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CLT WING 2 FLAP TOP SURFACE ROLLER RUB PLATE CRACKE DREMOVED AND REPLACED IAW SRM 51-40-21
